One more day....
Amy's sodium level was low so the doctors are keeping her in hospital "one more day" .
She is feeling tired and a little achy, but the nausea and vomiting have not come back.
Her mouth still hurts , especially with certain foods or drinks. Foods do not taste like they are supposed to, most have a real "salty" taste.
Also, they have added a new medication (demeclocycline) and limited her fluids, to help with sodium level. The doctors wanted to make sure she did not have nausea/vomiting as a side effect before releasing her. So far no side effect has shown up. Amy does have a lot of medication to take each day. At last count , she will be taking approximately 20 pills a day. The worst side effect Amy has right now is when they have to give her magnesium. No matter how slow they run it, she gets extremely hot and flushed. Thankfully, she does not seem to have any other major side effects from anything else.
We are still astonished at the amount of support we have received. Amy reads and appreciates every card, email, or blog entry. We are comforted with all the prayers , support and love given.
You have all been a blessing to us. Thank you. Kathy